Dividing rational points on abelian varieties of CM-type

Kenneth A. Ribet

Compositio Mathematica (1976)

  • Volume: 33, Issue: 1, page 69-74
  • ISSN: 0010-437X

How to cite


Ribet, Kenneth A.. "Dividing rational points on abelian varieties of CM-type." Compositio Mathematica 33.1 (1976): 69-74. <http://eudml.org/doc/89298>.

author = {Ribet, Kenneth A.},
journal = {Compositio Mathematica},
language = {eng},
number = {1},
pages = {69-74},
publisher = {Noordhoff International Publishing},
title = {Dividing rational points on abelian varieties of CM-type},
url = {http://eudml.org/doc/89298},
volume = {33},
year = {1976},

AU - Ribet, Kenneth A.
TI - Dividing rational points on abelian varieties of CM-type
JO - Compositio Mathematica
PY - 1976
PB - Noordhoff International Publishing
VL - 33
IS - 1
SP - 69
EP - 74
LA - eng
UR - http://eudml.org/doc/89298
ER -


  1. [1] M. Bašmakov: Un théorème de finitude sur la cohomologie des courbes elliptiques. C.R. Acad. Sci. Paris Sér.A -B270, A999-A1000 (1970). Zbl0194.52303MR269653
  2. [2] M Bašmakov: The cohomology of abelian varieties over a number field. Russian Math. Surveys27 (6) (1972) 25-70. Zbl0271.14010MR399110
  3. [3] J. Coates: An application of the division theory of elliptic functions to diophantine approximation. Inventiones math.11 (1970) 167-182. Zbl0216.04403MR286754
  4. [4] J. Coates and S. Lang: Diophantine approximation on abelian varieties with complex multiplication. (To appear). Zbl0342.10018MR414498
  5. [5] J-P. Serre: Abelian l-adic representations and elliptic curves. New York: Benjamin1968. Zbl0186.25701MR263823
  6. [6] J-P. Serre and J. Tate: Good reduction of abelian varieties. Ann of Math.88 (1968) 492-517. Zbl0172.46101MR236190
  7. [7] G. Shimura: On canonical models of arithmetic quotients of bounded symmetric domains. Ann. of Math.91 (1970) 144-222. Zbl0237.14009MR257031
  8. [8] G. Shimura and Y. Taniyama: Complex multiplication of abelian varieties and its applications to number theory. Publ. Math. Soc. Japan6 (1961). Zbl0112.03502MR125113
  9. [9] J. Tate: Endomorphisms of abelian varieties over finite fields. Inventiones Math.2 (1966) 134-144. Zbl0147.20303MR206004

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.